Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46744
Title: | Existence of solutions for mixed volterra-fredholm integral equations | Authors: | Aghajani, Asadollah Jalilian, Yaghoub Sadarangani, Kishin |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Carathéodory conditions Fixed-point Functional integral equation Measure of weak noncompactness Nemytski operator |
Issue Date: | 2012 | Journal: | Electronic Journal of Differential Equations | Abstract: | In this article, we give some results concerning the continuity of the nonlinear Volterra and Fredholm integral operators on the space L 1[0, ∞). Then by using the concept of measure of weak noncompactness, we prove an existence result for a functional integral equation which includes several classes of nonlinear integral equations. Our results extend some previous works. | URI: | http://hdl.handle.net/10553/46744 | ISSN: | 1072-6691 | Source: | Electronic Journal of Differential Equations, [ISSN: 1072-6691], v. 2012 (137), pp. 1-12 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
Page view(s)
63
checked on Aug 17, 2024
Download(s)
74
checked on Aug 17, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.